# SDR HEEA088532

- Difficulty date: July 22, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- Aircraft time: 13,451 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 206040184001
- Part serial: BH363
- Condition: Leaking
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR GEARBOX OIL PUMP LEAKING. IN SHOP REPAIR.
